For the best answers, search on this site shorturl.im/ax9Ad
It's really bad for you, actually, but I used to have this habit myself. Too much acetaminophen can be toxic, and its really dangerous to take it in such big amounts. The makers of Tylenol PM just came out with a new product called Simply Sleep, which contains only diphenhydramine, which is much safer to take as a sleep aid (Tylenol PM should only be used if you are actually in pain). Even taking two Tylenol PM and two Simply sleep pills together would be safer than taking four Tylenol PM. I do suggest looking into alternative, natural sleep aids, though, like kava kava and chamomile. Kava kava pills are much healthier than diphenhydramine, and you can more safely take four of them if you need extra help falling asleep (two is usually the recommended dose). Also, they won't leave you feeling groggy in the morning, like Tylenol PM always did for me. Of course, you might also want to consider why you've had trouble sleeping in the first place, whether due to overstimulation before bedtime (TV, bright lights, etc.), or an emotional or psychological issue (stress, etc.). I hope this helps.